# SDR CA080314016

- Difficulty date: March 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 59,451 hours
- Engine: Ge CF680C2*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: A275704050400
- Condition: Contaminated
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING CLIMB, ECAM WARNING "FLAP KRUEGER NOT RETRACTED LIGHT" CAME ON. FLIGHT RETURNED TO THE STATION. SFCC INDICATED FAULT COMING FROM THE LT KRUEGER RETRACT SWITCH. MAINT FOUND THE SWITCH BACK SHELL CONTAMINATED WITH WATER.  CONNECTOR AND SWITCH CLEANED OUT AND SYS TESTED SERVICEABLE.  AC DEPARTED AND SAME SNAG REOCCURRED DURING CLIMB. THE AC RETURNED TO THE STATION AND WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING. DURING INSP, FOUND SLIGHT DAMAGE ON WIRE, 2 INCHES FROM CONNECTOR. WIRE PROTECTION CARRIED OUT IAW ESPM 20-53-00 AND SWITCH ASSY REPLACED. SYS TESTED SERVICEABLE. AC WAS RETURN TO SERVICE WITH NO REOCCURRENCE. (TC NR 20080314016)
